# SDR SWAA2024031556636

- Difficulty date: February 26, 2024
- Submitted: March 15, 2024
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 72,191 hours, 42,823 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: NOTREPORTED
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H EMERGENCY LIGHT LENSES ARE LOOSE ON OVERHEAD BINS 3; 4.   REMOVED AND REINSTALLED R/H EMERGENCY LIGHT LENSES ON OVERHEAD BINS 3 AND 4 PER AMM SWA D633A101 STEP 2B.   VERIFIED CORRECTIVE ACTION COMPLETE.
